# SDR SIMA20180314008

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 31,567 hours, 26,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHTS INOP. R&R NR 4 EMERGENCY BATTERY IAW WORK CARDS 33-700-19 AND 33-700-17 OPS CHECK GOOD AT THIS TIME END.
